# SDR 06FDEA04175

- Difficulty date: December 5, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 39,064 hours, 30,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 870-880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD, BL 0 SEAT TRACK BETWEEN STA 870 - 880 HAS CORRODED NUT PLATE HOLES, TOP AND BOTTOM SIDES OF TRACK.  BLENDED SEAT TRACK, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1,FIG 3.  REMOVED SEAT TRACK IAW SRM 51-10-5, FABRICATED NEW SEAT TRACK ON TRAVELER T6/647662, LOCATED AND DRILLED IAW SRM 3-10-5.  TREATED AND PRIMED AND INSTALLED NEW TRACK IAW 51-10-2 AND 53-10-5.
